# SDR UIEA2023013100070

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs1680-1700 S43l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AND 1EA CORROSION FOUND ON LT FUSELAGE SKIN BETWEEN BS 1680 AND 1700, STR 43L.  FUSELAGE SKIN CORROSION AND CRACK AREA REPAIRED IAW RI-53-00-16037 REV A.
